# SDR CA070315005

- Difficulty date: February 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 29685
- Condition: Damaged
- Location: Nr 4 Main Wheel
- Component: Main Wheel
- Component part number: 315731
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING, A PIECE OF NR4 BRAKE DISK WAS FOUND AT THE SPOT WHERE THE A/C WAS PARKED. A/C WAS INSPECTED AND THE FOLLOWING ARE REPORTED. FOUND DAMAGE AT INNER BEARING AFTER THE INSPECTION WITH NR 4 WHEEL ASSEMBLY WAS REMOVED. WHEEL BRAKE AND AXLE ASSYS REPLACED. (TC NR
